MAUDE Adverse Event Report: IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION MICROPULSE P3; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 15522
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival hemorrhage during treatment using a micropulse p3 probe and cyclo g6 laser system.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.However, the treating physician did observe some discrepancy with the probe, replaced the probe and performed the treatment.There is no additional information available currently.Engineering failure analysis was not performed because the device was not returned for evaluation.If the devices are returned and the results of failure analysis indicate new information, the adverse event report will be amended.
 
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1)part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d8, d9, d4.4) part h: update to include that this a correction and additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.
 
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival hemorrhage during treatment using a micropulse p3 probe and cyclo g6 laser system.However, the treating physician did observe some discrepancy with the probe, replaced the probe and performed the treatment.

Brand Name
MICROPULSE P3
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave
mountain view, CA 94043-9149
6502189149
MDR Report Key14749438
Report Number2939653-2022-00020
Device Sequence Number11350479
Product Code HQF
UDI-Device Identifier00813125016647
UDI-Public813125016647
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15522
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/20/2022
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown